Discussions that mention norvasc

High & Low Blood Pressure board


[QUOTE=flowergirl2day;3340046]Beth, :)
you are not the only one who's experienced a lot of misery from the various side effects of the antihypertensive drugs....

Yes, I know that others have experienced misery, too, and that's why I'm on these boards. I do not want others to experience what I have gone through....physically and financially...it cost me over $300,000 in lost wages and depleted savings (so much for a little pill that cost $10.80 per month). I had insurance when I began this nightmare, but the med messed with my mind so much that I did not have the concentration to renew my policies...and until being on bp medication, I have been fastidious and detailed about my social, financial, and health responsibilities. It should have been the first clue that something was very, very wrong.

[QUOTE]... By the way, do you remember which medication you experienced the mental fog with? I had one weird occurence at work. I have always been good in problem-solving (part of my job). When thinking something through the other day, I became so focused on my line of thought I could not make my mind switch back to present. My superior started talking to me. I could hear him talking, on and on, but could not make out any words or force myself to shift my attention from wherever my mind was to present. It was so strange. How weird is that?...
flowergirl

Yup, that's weird but not if you've been on bp meds. I never had it to that degree but I had no concentration whatsover, and looking back I made some horrific decisions (and yes, I was a professional decison maker when I was working). I experienced the worst fog with hydrochlorothiazide, but it came and went, I suspect due to an electrolyte imbalance. I also experienced problems with the other meds but I think it was because they messed with my sleep and of course sleep disruption can cause all kinds of problems. I sleep like a baby now...no more waking up at 1:30 am due to hct, or midnight and 3 am due to Norvasc. I can't tell you how wonderful it is to sleep until 6 or 7 in the morning...

Due keep an eye out for those fog problems. My concern regarding the fog, is that one loses one's ability to call the doctor and ask for help.

Bethsheba